Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 83, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 13, 2007, 12:12 AM EDT for Chatham County, Effingham County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2007, 12:12 AM EDT (04:12 UTC)
- Expired
- Jun 13, 2007, 1:00 AM EDT
- In force
- 48 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Chatham County, GA, Effingham County, GA
The radar
The Charleston,SC radar (KCLX), 66 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 4.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1564 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 130412
SVRCHS
GAC051-103-130500-
/O.NEW.KCHS.SV.W.0083.070613T0412Z-070613T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1212 AM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
CHATHAM COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 100 AM EDT
* AT 1208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MEINHARD...OR ABOUT 13 MILES SOUTHEAST OF SPRINGFIELD...MOVING
SOUTH AT 30 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
MEINHARD...MONTEITH...
PORT WENTWORTH...MELDRIM...
POOLER...BLOOMINGDALE...
GARDEN CITY...
BURROUGHS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3200 8132 3201 8131 3206 8137 3219 8142
3219 8141 3224 8144 3226 8143 3229 8122
3205 8111 3195 8128
$$2 follow-up statements
000
WWUS52 KCHS 130434
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1234 AM EDT WED JUN 13 2007
GAC051-103-130500-
/O.CON.KCHS.SV.W.0083.000000T0000Z-070613T0500Z/
EFFINGHAM GA-CHATHAM GA-
1234 AM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR EFFINGHAM AND CHATHAM COUNTIES...
AT 1233 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKLE
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
COLDBROOK TO MELDRIM...MOVING SOUTH AT 30 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLOOMINGDALE...BURROUGHS...EDEN...GARDEN CITY...MEINHARD...MELDRIM...
MONTEITH...POOLER AND PORT WENTWORTH. THIS INCLUDES PARTS OF
INTERSTATES 95 AND 16.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3197 8129 3200 8132 3201 8131 3206 8137
3207 8136 3219 8142 3224 8136 3229 8122
3205 8111 3195 8128
$$000
WWUS52 KCHS 130454
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1254 AM EDT WED JUN 13 2007
GAC051-103-130504-
/O.EXP.KCHS.SV.W.0083.000000T0000Z-070613T0500Z/
EFFINGHAM GA-CHATHAM GA-
1254 AM EDT WED JUN 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM AND CHATHAM COUNTIES
WILL EXPIRE AT 100 AM EDT...
AT 1252 AM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE. HOWEVER...STRONG THUNDERSTORMS WILL CONTINUE
TO IMPACT MUCH OF CHATHAM COUNTY THROUGH 130 AM. GUSTY WINDS...
SMALL HAIL AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3197 8129 3200 8132 3201 8131 3206 8137
3207 8136 3219 8142 3224 8136 3229 8122
3205 8111 3195 8128
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:51 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 12, 10:51 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1051 PM EDT TUE JUN 12 2007 .SYNOPSIS... AN UPPER LEVEL LOW WILL SETTLE OVER THE REGION TONIGHT...AND WILL PERSIST OVER THE REGION UNTIL THIS WEEKEND. THIS WILL PRODUCE BELOW NORMAL TEMPERATURES FOR THE REST OF THE WEEK. DESPITE SURFACE HIGH PRESSURE THAT WILL REMAIN IN PLACE OVER THE REGION...THE UPPER LEVEL LOW WILL SUPPORT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... COLD POOL ALOFT INTERACTING WITH DEEP MOISTURE...ENHANCED IN THE LOWER LEVELS BY ONSHORE FLOW CONVERGENCE...DRIVING AN IMPRESSIVE ARC OF TSTMS SWD AT 0230Z. THIS CONVECTION NOT HANDLED BY SHORT TERM MODELS WELL...SO HAVE USED RADAR TRENDS AND PERSISTENCE TO INCREASE POPS OVERNIGHT ALONG AND S OF THE I-16 CORRIDOR IN SOUTHEAST GEORGIA. DEEP MOISTURE CONVERGENCE FLUX IS CURRENTLY MAXIMIZED BETWEEN SAVANNAH AND METTER AND RUC IS SHOWING A STRONG SFC THETA-E GRADIENT IN THE SAME REGION. WE THINK THE SEVERE RISK WILL PERSIST A FEW MORE HOURS WITH TSTMS W OF I-95 IN GEORGIA AND JASPER COUNTY S CAROLINA. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... UNDER THE UPPER TROUGH...SLIGHT CHC POPS WILL SUFFICE THROUGH THE MORNING. THEN...THUNDERSTORMS WILL INCREASE IN COVERAGE/INTENSITY WITH DIURNAL HEATING/DESTABILIZATION UNDER THE UPPER TROUGH DURING THE AFTERNOON. WITHIN THE WEAKLY SHEARED ENVIRONMENT...PULSE MODE WILL SHOULD DOMINATE THE CONVECTIVE REGIME...AND AT LEAST ISOLD TSTMS SHOULD BECOME SEVERE WITH LARGE HAIL AND DOWNBURSTS/ MICROBURSTS...ESPECIALLY IF MID LEVEL DRY AIR PERSISTS...DURING THE AFTERNOON/EVENING HOURS. CANNOT JUSTIFY POPS HIGHER THAN HIGH CHC IN THIS PACKAGE...BUT HIGHER POPS WILL EVENTUALLY BE REQUIRED IN THE NEAR TERM AS CONVECTIVE TRENDS BECOME CLEAR. WEDNESDAY NIGHT...EXPECT ANOTHER DIURNAL DECREASE IN CONVECTION... ALTHOUGH...AGAIN...THE UPPER TROUGH WILL KEEP AT LEAST SLGT CHC POPS GOING THROUGH THE NIGHT. && .LONG TERM /THURSDAY THROUGH TUESDAY/... MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS AFTERNOON WITH RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS WEEK...THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER TROUGH WILL CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH THE END OF THE WEEK...SO WILL MENTION CHC POPS BOTH THU AND FRI. SFC/UPPER RIDGING WILL BECOME MORE DOMINANT OVER THE WEEKEND INTO EARLY NEXT WEEK...SO DON/T ANTICIPATE MUCH SHWR/TSTM ACTIVITY SAT THROUGH MON. EVEN THOUGH THE ACTIVITY MAY BE VERY ISOLATED SAT THROUGH MON...GIVEN THE TIME OF YEAR WILL KEEP SLGT CHC POPS MENTIONED IN THE FORECAST. UPPER HEIGHTS LOWER AS A FRONTAL BOUNDARY APPROACHES THE REGION WAS THE WEST ON TUE...SO WILL CARRY CHC POPS ACROSS THE FORECAST AREA. AS FOR TEMPERATURES...EXPECT BELOW NORMAL TEMPS THU AND FRI...THEN NEAR TO SLIGHTLY ABOVE NORMAL TEMPS SAT THROUGH TUE. && .AVIATION /03Z WEDNESDAY THROUGH SUNDAY/... RECENTLY AMENDED KCHS TERM TO INCLUDE TSTM AND VRBL WND GUSTS... BUT SUB STG/SVR. MONITORING KSAV FOR TS AMENDED AS CONVECTION PRESSES SWD. EXTENDED AVIATION OUTLOOK... VFR CONDITIONS EXPECTED MUCH OF THE TIME THU THROUGH EARLY NEXT WEEK...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS. && .MARINE... OUR CWF IN GOOD SHAPE OVERNIGHT WITH ONSHORE FLOW AND SEAS AOB 3 FT. MINOR ADJUSTMENTS IN THE HARBOR TO LOWER SPEEDS. A FAIRLY WEAK PRESSURE PATTERN FEATURING PRIMARILY HIGH PRESSURE...WILL RESULT IN TRANQUIL CONDITIONS ACROSS THE WATERS THU THROUGH SUN. WINDS AND SEAS THROUGH THE PERIOD ARE EXPECTED TO REMAIN BELOW HEADLINE THRESHOLDS. && .TIDES/COASTAL FLOODING... ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW MOON FRI JUN 15...MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER OF THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE RISK CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 12, 10:38 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1038 PM EDT TUE JUN 12 2007 SCZ040-042>045-047-140245- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- 1038 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH 2 AM. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL DIMINISH AFTER 2 AM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST SOUTH CAROLINA WEDNESDAY. ISOLATED THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS...DURING THE AFTERNOON AND EVENING HOURS. THE POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS WILL ALSO EXIST DURING THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-352-140245- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1038 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS...ISOLATED STRONG THUNDERSTORMS MAY PRODUCE WIND GUSTS EXCEEDING 40 KNOTS AND HAIL...ESPECIALLY NEAR THE COAST OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...THUNDERSTORMS MAY PRODUCE WIND GUSTS EXCEEDING 40 KNOTS AND HAIL WEDNESDAY...ESPECIALLY CLOSE TO THE COAST DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SCZ048>051-140245- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1038 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH 2 AM. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL DIMINISH AFTER 2 AM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GAZ087-088-099>101-114>116-118-137-138-140-140245- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- 1038 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVERNIGHT. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE HAIL AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GAZ117-119-139-141-140245- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 1038 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH OVERNIGHT. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST GEORGIA WEDNESDAY. ISOLATED THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS...DURING THE AFTERNOON AND EVENING HOURS. THE POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS WILL ALSO EXIST DURING THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ354-374-140245- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1038 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY PRODUCE WIND GUSTS EXCEEDING 40 KNOTS AND HAIL OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY IMPACT THE WATERS WEDNESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. WIND GUSTS IN EXCESS OF 40 KNOTS AND SMALL HAIL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 12, 11:14 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1114 PM EDT TUE JUN 12 2007 GAZ099-100-130345- BULLOCH-CANDLER- 1114 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY AND BULLOCH COUNTY THROUGH 1145 PM EDT... AT 1110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS UP TO 35 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OLIFFTOWN TO BLITCH...MOVING SOUTH AT 10 MPH. AREAS IN AND AROUND GEORGIA SOUTHERN...HOPEULIKIT...METTER... PORTAL...PULASKI AND STATESBORO WILL BE IMPACTED THROUGH 1145 PM EDT. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 11:17 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1117 PM EDT TUE JUN 12 2007 SCZ047-051-130345- COASTAL JASPER-INLAND JASPER- 1117 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 1145 PM EDT... AT 1115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TARBORO TO BASHAN...OR ALONG A LINE EXTENDING FROM 11 MILES WEST OF RIDGELAND TO 6 MILES NORTH OF RIDGELAND...MOVING SOUTH AT 5 MPH. AREAS IN AND AROUND COOSAWHATCHIE...GRAHAMVILLE...OLD HOUSE... RIDGELAND...SWITZERLAND...TARBORO AND TILLMAN WILL BE IMPACTED THROUGH 1145 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 11:36 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1136 PM EDT TUE JUN 12 2007 GAZ099-100-130415- BULLOCH-CANDLER- 1136 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY AND BULLOCH COUNTY THROUGH 1215 AM EDT... AT 1134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS UP TO 35 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CANOE TO HOPEULIKIT...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF METTER TO STATESBORO...MOVING SOUTH AT 25 MPH. AREAS IN AND AROUND ALINE...HOPEULIKIT...METTER...PULASKI AND REGISTER WILL BE IMPACTED THROUGH 1215 AM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. UNPLUG COMPUTERS...TELEVISION SETS...AND OTHER HOME APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 12, 11:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1151 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 5 S SYLVANIA 32.68N 81.64W
06/12/2007 SCREVEN GA LAW ENFORCEMENT
A TREE WAS BLOWN DOWN ALONG SAVANNAH HIGHWAY 5 MILES
SOUTH OF SYLVANIA
&&
PAYSpecial weather statement, Jun 12, 11:57 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1157 PM EDT TUE JUN 12 2007 GAZ114-115-130430- EVANS-TATTNALL- 1157 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY AND TATTNALL COUNTY THROUGH 1230 AM EDT... AT 1154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS UP TO 35 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF COBBTOWN TO 9 MILES NORTH OF UNDINE...MOVING SOUTH AT 35 MPH. AREAS IN AND AROUND BELLVILLE...CLAXTON...COBBTOWN...COLLINS... HAGAN...MANASSAS AND REIDSVILLE WILL BE IMPACTED THROUGH 1230 AM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 13, 12:05 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1205 AM EDT WED JUN 13 2007 GAZ101-118-130430- EFFINGHAM-INLAND CHATHAM- 1205 AM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND CHATHAM COUNTY THROUGH 1230 AM EDT... AT 1203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR BLANDFORD...OR ABOUT 9 MILES SOUTHEAST OF SPRINGFIELD...MOVING SOUTH AT 30 MPH. AREAS IN AND AROUND BLOOMINGDALE...GARDEN CITY...MARLOW...MEINHARD... MONTEITH...PINEORA...POOLER...PORT WENTWORTH AND RINCON WILL BE IMPACTED THROUGH 1230 AM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:52 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 53 min |
| Jun 12, 10:43 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 47 min |
| Jun 13, 12:01 AM EDT | Marine Weather Statement | CHS | 119 min | |
| Jun 13, 4:53 AM EDT | Marine Weather Statement | CHS | 2 hr | |
| Jun 13, 6:43 AM EDT | Marine Weather Statement | CHS | 92 min | |
| Jun 13, 7:58 AM EDT | Marine Weather Statement | CHS | 62 min | |
| Jun 13, 9:36 AM EDT | Marine Weather Statement | CHS | 84 min | |
| Jun 13, 10:35 AM EDT | Special Marine Warning | CHS | 85 min | |
| Jun 13, 10:47 AM EDT | Special Marine Warning | CHS | 118 min | |
| Jun 13, 11:40 AM EDT | Marine Weather Statement | CHS | 95 min | |
| Jun 13, 12:02 PM EDT | Marine Weather Statement | CHS | 58 min | |
| Jun 13, 12:06 PM EDT | Marine Weather Statement | CHS | 24 min | |
| Jun 13, 12:46 PM EDT | Special Marine Warning | CHS | 44 min | |
| Jun 13, 2:51 PM EDT | Marine Weather Statement | CHS | 54 min | |
| Jun 13, 3:05 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 55 min |
| Jun 13, 3:07 PM EDT | Special Marine Warning | CHS | 83 min | |
| Jun 13, 3:40 PM EDT | Special Marine Warning | CHS | 65 min | |
| Jun 13, 3:56 PM EDT | Marine Weather Statement | CHS | 64 min | |
| Jun 13, 4:03 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 57 min |
| Jun 13, 4:39 PM EDT | Special Marine Warning | CHS | 96 min | |
| Jun 13, 4:43 PM EDT | Severe Thunderstorm Warning | CHS | Candler | 47 min |
| Jun 13, 5:24 PM EDT | Severe Thunderstorm Warning | CHS | Tattnall | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.